# SDR UIEA2020061761293

- Difficulty date: June 16, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,429 hours, 17,689 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Status Message
- Condition: False Activation
- Location: High Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HIGH FLOW INHIBIT STATUS MESSAGE.  PERFORMED BITE CHECK OF LEFT AND RIGHT PACK CONTROLLER IAW AMM 21-51-14. OPERATED GOOD, NO FAULTS FOUND. PERFORMED HI FLOW INHIBIT OPERATIONAL CHECK IAW AMM 21-51-00. NO FAULTS.
